On a model system for the oblique interaction of internal gravity waves
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 34 (2000) no. 2, p. 501-523
@article{M2AN_2000__34_2_501_0,
     author = {Saut, Jean-Claude and Tzvetkov, Nikolay},
     title = {On a model system for the oblique interaction of internal gravity waves},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {34},
     number = {2},
     year = {2000},
     pages = {501-523},
     zbl = {0963.76018},
     mrnumber = {1765672},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_2000__34_2_501_0}
}
Saut, Jean-Claude; Tzvetkov, Nikolay. On a model system for the oblique interaction of internal gravity waves. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 34 (2000) no. 2, pp. 501-523. https://www.numdam.org/item/M2AN_2000__34_2_501_0/

[1] J. Albert, J. Bona and J. C. Saut, Model equations for waves in stratified fluids. Proc. Roy. Soc. Lond. A 453 (1997) 1213-1260. | MR 1455330 | Zbl 0886.35111

[2] S. Alinhac and P. Gérard, Opérateurs pseudo-différentiel et théorème de Nash-Moser. Éditions du CNRS, EDP Sciences (1991). | MR 1172111 | Zbl 0791.47044

[3] J. M. Ash, J. Cohen and G. Wang, On strongly interacting internal solitary waves. J. Fourier Anal. and Appl. 5 (1996) 507-517. | MR 1412066 | Zbl 0990.35120

[4] J. Bona, G. Ponce, J. C. Saut and M. Tom, A model System for strong interaction between internal solitary waves. Comm. Math. Phys.143 (1992) 287-313. | MR 1145797 | Zbl 0752.35056

[5] J. -M. Bony, Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires. Annales de l'ENS 14 (1981) 209-246. | Numdam | MR 631751 | Zbl 0495.35024

[6] J. Bourgain, Fourier transform restriction phenomena for certain lattice subsets and application to nonlinear evolution equations I. Schrödinger equations. GAFA 3 (1993) 107-156. | MR 1209299 | Zbl 0787.35097

[7] J. Bourgain, Fourier transform restriction phenomena for certain lattice subsets and application to nonlinear evolution equations II. The KdV equation. GAFA 3 (1993). 209-262. | MR 1215780 | Zbl 0787.35098

[8] J. Bourgain, On the Cauchy problem for the Kadomtsev-Petviashvili equation. GAFA 3 (1993). 315-341. | MR 1223434 | Zbl 0787.35086

[9] J.-Y. Chemin, Fluid parfaits incompressibles. Astérisque 230 (1995). | MR 1340046 | Zbl 0829.76003

[10] R. Coifman and Y. Meyer, Au delà des operateurs pseudodifférentiels. Astérisque 57 (1978). | MR 518170 | Zbl 0483.35082

[11] I. Gallagher, Applications of Schochet's methods to parabolic equations. J. Math. Pures Appl. 77 (1998) 989-1054. | MR 1661025 | Zbl 1101.35330

[12] J. A. Gear and R. Grimshaw, Weak and strong interactions between internal solitary waves. Stud. Appl. Math. 65 (1984) 235-258. | MR 742590 | Zbl 0548.76020

[13] J. Ginibre, Le problème de Cauchy pour des EDP semi-linéaires périodiques en variables d'espace (d'après Bourgain). Séminaire Bourbaki 796, Astérique 237 (1995) 163-187. | Numdam | MR 1423623 | Zbl 0870.35096

[14] J. Ginibre, Y. Tsutsumi and G. Velo, On the Cauchy problem for the Zakharov system. J. Funct. Anal. 151 (1997) 384-436. | MR 1491547 | Zbl 0894.35108

[15] R. Grimshaw, Y. Zhu, Oblique interactions between internal solitary waves. Stud. Appl. Math. 92 (1994) 249-270. | MR 1280241 | Zbl 0813.76091

[16] D. Iftimie, The resolution of the Navier-Stokes equations in anisotropic spaces. Revista Matematica Ibero-Americana 15 (1999) 1-36. | MR 1681635 | Zbl 0923.35119

[17] R. J. Jr. Iório, W. V. L. Nunes, On equations of KP-type. Proc. Roy. Soc. Edinburgh A 128 (1998) 725-743. | MR 1635416 | Zbl 0911.35103

[18] P. Isaza, J. Mejia and V. Stallbohm, El problema de Cauchy para la ecuacion de Kadomtsev-Petviashvili (KP-II) en espacios de Sobolev Hs, s › 0, preprint (1997). | MR 1454575

[19] F. Linares, L2 global well-posedness of the initial value problem associated to the Benjamin equation. J. Differential Equations 152 (1999) 377-393. | MR 1674557 | Zbl 0929.35133

[20] C. Kenig, G. Ponce and L. Vega, A bilinear estimate with applications to the KdV equations. J. AMS 9 (1996) 573-603. | MR 1329387 | Zbl 0848.35114

[21] C. Kenig, G. Ponce and L. Vega, Quadratic forms for 1 - D semilinear Schrödinger equation. Trans. Amer. Math. Soc. 348 (996) 3323-3353. | MR 1357398 | Zbl 0862.35111

[22] J. C. Saut, Remarks on the generalized Kadomtsev-Petviashvih equations. Indiana Uinv. Math. J. 42 (1993) 1017-1029. | MR 1254130 | Zbl 0814.35119

[23] R. Strichartz, Restriction of Fourier transforms to quadratic surfaces and decay of solutions of wave equations. Duke Math. J.44 (1977) 705-714. | MR 512086 | Zbl 0372.35001

[24] H. Takaoka, Well-posedness for the Kadomtsev-Petvtashvili II equation, preprint (1998). | MR 1785680 | Zbl 0994.35108

[25] N. Tzvetkov, Global low regularity solutions for Kadomtsev-Petviashvili equation. Diff. Int. Eq. (to appear). | MR 1787069 | Zbl 0977.35125